MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redy3541 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported "i was notified by pediatrics about an issue that has occurred with the needle in the miniloc port access kit lot # redy3541 20 ga.75¿.Rn indicated that the needle would not advance past half way.No patient harm".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a defective safety mechanism was unconfirmed as the problem could not be reproduced.One 20 ga x 0.75 in miniloc infusion set was returned for evaluation.The safety mechanism was returned fully activated over the needle.No apparent evidence of bends or deformation was observed which may have impacted the functionality of the safety mechanism.Microscopic observation of the needle tip did not reveal it to be bent or barbed.The activation issue or resistance experienced during use of the device could not be replicated as the safety mechanism was returned successfully activated over the needle.Since no apparent mechanical interference issues were observed which may have contributed to the reported event were observed, the complaint could not be confirmed.Dried residual material and handling method may have contributed to increased resistance experienced during attempted activation.A lot history review (lhr) of redy3541 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description

Brand Name
MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10121443
Report Number3006260740-2020-01975
Device Sequence Number3083342
Product Code FPA
UDI-Device Identifier00801741044656
UDI-Public(01)00801741044656
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue Number2682034
Device Lot NumberREDY3541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1